A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I’ve heard about a research that people with good social skills have a larger orbifrontal cortex than people who don’t. And the resarch said this can be CHANGED,that, if some part of the brain enlarges, you will turn into a more social person,and finally that social skills have to do with the brain, Are there any supplements that enlarges the orbifrontal cortex??

Please refer to the answer here: http://www.mdtalks.com/pills-like-omega…

In short, there are many theories regarding development of certain areas of one’s brain but simply increasing size alone does not necessarily mean increasing function. Increased function requires increased USE to increase the neuron density. Therefore, ACTIONS such as increasing socialization will invariably lead to improved social skills and increased neuron density in the orbitofrontal cortex – something that no supplement can reproduce. There have yet to be any scientific studies that definitively prove certain areas of the brain can be increased in size or elevated in function by nutritional supplements.

Related Questions:

  1. Lately it feels like my nerves have been jumping a lot and my hands tighten up and get stiff. This has been happening with my hands since I was young but now its more frequent. I’m wondering if its triggered by excitement. Do you have any idea what this could be?
  2. What are some pills (like omega, DHA, EPA) that enlarge your orbifrontal cortex? I just read in the news that peole with good social ability have much larger and bigger orbitofrontal cortex than people who aren’t social, and the news said that this can be changed over time. Thank you.
  3. I’ve had diabetes for about 20 years and my feet have become more and more numb. Recently, I been getting burning pain in my toes as well. What is going on? What can I do?
  4. For the last couple of days my husband has been sleeping more and acted more tired. He hasn’t been sick and we haven’t done anything different but he’s been on depakote for many years to control his seizures. Last week, the doctor increased his dose to 1000 mg taken 3 times a day. That is the only pill he is taking. Could him taking more Depakote cause him to be more tired or is something else going on?
  5. My mom taking polynerve 1000mg. I’m not so sure this medication.I believe it has contains of Vitamin B1 and B6. My mom been taking this medication without the doctor prescription. My question is that safe or good for her taking that medication? What are the side effects? Is that over the counter medication? She said, she likes that medication because it has a little improvements on her legs.She said she feel like more stronger and she could feel it more when you touch it. I’m just afraid if it is really good for her or not. I don’t know really about it. That’s the only medication she been taking. Thank you very much!